# SDR DHL9880441C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING LOWER NR 2 SPOILER HAS INTERM REPAIR.  REMOVED AND REINSTALLED REPAIRED SPOILER PER MM 27-61-1.  N/R 018
